Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 8, 2013, 3:11 PM CST. It took effect at Nov 8, 2013, 6:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2013, 3:11 PM CST (21:11 UTC)
- In effect from
- Nov 8, 2013, 6:00 PM CST
- Expired
- Nov 9, 2013, 4:10 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
500 WHUS73 KGRB 082111 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST FRI NOV 8 2013 ...EXTENDED PERIOD OF STRONG WINDS AND HIGH WAVES EXPECTED... .LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL BRING EXTENDED PERIOD OF STRONG WINDS. INCREASING SOUTH WINDS TONIGHT WILL SHIFT WEST ON SATURDAY. LMZ541>543-090515- /O.UPG.KGRB.SC.Y.0083.131109T0000Z-131110T1200Z/ /O.NEW.KGRB.GL.W.0013.131109T0000Z-131109T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 311 PM CST FRI NOV 8 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTH WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO 35 KTS TONIGHT. WINDS WILL SHIFT TO THE WEST ON SATURDAY. * WAVES WILL BUILD TO 6 TO 8 FT TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-090515- /O.CON.KGRB.SC.Y.0083.131109T0000Z-131110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 311 PM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT THEN SHIFT WEST ON SATURDAY. * WAVES WILL BUILD TO 4 TO 6 FT TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
676 WHUS73 KGRB 090337 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CST FRI NOV 8 2013 ...STRONG WINDS AND HIGH WAVES EXPECTED... .LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL BRING AN EXTENDED PERIOD OF STRONG WINDS. INCREASING SOUTH WINDS TONIGHT WILL SHIFT WEST ON SATURDAY. LMZ541>543-091145- /O.CON.KGRB.GL.W.0013.000000T0000Z-131109T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 937 PM CST FRI NOV 8 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * SOUTH WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO 35 KTS TONIGHT. WINDS WILL SHIFT TO THE WEST ON SATURDAY. * WAVES WILL BUILD TO 6 TO 8 FT TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-091145- /O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 937 PM CST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT THEN SHIFT WEST ON SATURDAY. * WAVES WILL BUILD TO 4 TO 6 FT TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHUS73 KGRB 091010 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CST SAT NOV 9 2013 ...STRONG WINDS AND HIGH WAVES EXPECTED... .LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL BRING AN EXTENDED PERIOD OF STRONG WINDS. LMZ541>543-091815- /O.CAN.KGRB.GL.W.0013.000000T0000Z-131109T1200Z/ /O.EXA.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 410 AM CST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * SOUTH WINDS TO 30 KTS WILL SHIFT WEST THIS MORNING. * 6 TO 9 FT WAVES THIS MORNING WILL SLOWLY DIMINISH TO 2 TO 4 FT BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-091815- /O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 410 AM CST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * SOUTH WINDS TO 30 KTS WILL SHIFT WEST THIS MORNING...THEN NORTHWEST TONIGHT. A FEW GALE FORCE GUSTS ARE POSSIBLE ON THE BAY TONIGHT OVER THE WATERS ADJACENT TO DOOR COUNTY. * WAVES OF 3 TO 5 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 8, 3:11 PM CST, 0 minutes earlier.
Area forecast discussion, Nov 8, 3:11 PM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST FRI NOV 8 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 310 PM CST FRI NOV 8 2013 SEVERAL ISSUES TO DEAL WITH AS A QUICK MOVING SYSTEM TRACKS ACROSS THE GREAT LAKES. FIRST ISSUE WILL BE DEALING WITH A BAND OF WARM AIR ADVECTION (WAA) PRECIP PUSHING INTO WESTERN WISCONSIN. THIS AREA SHOULD CONTINUE TO PUSH EAST/NORTHEAST ACROSS MUCH OF NORTHERN WI LATE THIS AFTERNOON AND EVENING. SURFACE TEMPS SUPPORTIVE OF RAIN...HOWEVER EVAPORATIVE COOLER SHOULD COOL THE COLUMN ENOUGH TO HAVE SOME MIXED PRECIP ACROSS THE NORTH. HAD REPORTS OF SPRINKLES...FLURRIES...AND EVEN SLEET WITH THE PRECIP TO OUR WEST. SO WITHOUT MAKING IT TOO COMPLICATED IN THE GRIDS...WILL CARRY A CHANCE OF RAIN/SNOW/SLEET FOR MUCH OF CENTRAL AND NORTHERN WI...WITH RAIN OVER FOX VALLEY AND LAKESHORE. ONCE THE WAA PRECIP PUSHES EAST OF THE AREA...FORCING ASSOCIATED WITH THE SURFACE LOW AND UPPER TROF WILL SPREAD MORE PRECIP ACROSS THE AREA. BEST AREA OF FORCING WILL BE ACROSS FAR NORTHERN WI AND UPPER MICHIGAN...WHERE SHORTWAVE ENERGY WILL COMBINE WITH THE SURFACE LOW THE LEFT FRONT QUAD OF AN UPPER JET. WILL CARRY LIKELY POPS NORTH AND HIGH-END CHANCE POPS SOUTH. OTHER THAN SOME BRIEF MIXING WITH SLEET (OR SNOW) SOUTH OF A WAUSAU TO MARINETTE LINE... MAINLY RAIN IS EXPECTED. ACROSS THE NORTH...PRECIP TYPE WILL BE MORE OF A CONCERN. CRITICAL RAIN/SNOW THICKNESSES HOVER AROUND THE MI/WI BORDER MUCH OF THE NIGHT...SO EXPECT A MIX OF RAIN AND SNOW NORTH OF RHI...WITH MORE SNOW CLOSER TO THE BORDER. MODELS SHOW UP TO 0.3 INCHES OF QPF THROUGH SATURDAY MORNING...SO IF IT IS ALL SNOW COULD GET UP TO 3 INCHES...HOWEVER EXPECT SOME MIXING TO OCCUR SO WILL HOLD ACCUMULATIONS UNDER 2 INCHES. SOUTH WINDS WILL BECOME GUSTY AS THE PRESSURE GRADIENT TIGHTENS UP LATE TONIGHT. CYCLONIC ALOFT KICKS IN BEHIND THE SYSTEM ON SATURDAY. PRECIP SHOULD SHUT OFF FOR MOST LOCATIONS...EXCEPT OVER THE NORTH WHERE CYCLONIC FLOW AND LINGER MOISTURE COULD LEAD TO SOME LIGHT RAIN OR SNOW. THE CYCLONIC FLOW WILL KEEP CLOUDS ACROSS THE AREA FOR MUCH OF THE DAY...BUT DRIER AIR SHOULD ALLOW FOR DECREASING CLOUDS IN THE AFTERNOON OVER CENTRAL AND EAST CENTRAL WI. SATURDAY WILL BE BLUSTERY AS 925MB WINDS OF 30-40 WILL RESIDE ACROSS THE AREA THROUGH THE DAY. MIXING TO AROUND 3000FT SHOULD ALLOW GUSTS TO REACH BETWEEN 25-35 MPH ACROSS CENTRAL AND EAST-CENTRAL WI. COLD AIR ADVECTION NOT VERY STRONG DURING THE DAY...AND WITH WEST/DOWNSLOPING WINDS...TEMPS SHOULD ACTUALLY BE SLIGHTLY WARMER THAN TODAY. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 310 PM CST FRI NOV 8 2013 MAIN STORY FOR THIS PERIOD WILL BE THE BELOW NORMAL TEMPERATURES THROUGHOUT THE PERIOD...WITH SOME OF THE COLDEST AIR OF THE SEASON EXPECTED MONDAY INTO TUESDAY. FOR SATURDAY NIGHT...850MB WINDS ARE EXPECTED TO TURN TO THE NORTHWEST...BRINGING A GOOD CHANCE OF LAKE EFFECT SNOW SHOWERS OR FLURRIES TO THE FAR NORTH. THE 850MB WINDS ARE EXPECTED TO BACK SUNDAY MORNING...BRINGING AN END TO THE LAKE EFFECT SNOW SHOWERS OR FLURRIES. THE NEXT SYSTEM WILL BE DROPPING SOUTH ACROSS THE AREA SUNDAY NIGHT...BRINGING ANOTHER CHANCE OF LIGHT SNOW TO MUCH OF THE AREA. LIKE SATURDAY NIGHT...WINDS WILL TURN MORE FAVORABLE FOR LAKE EFFECT SNOW SHOWERS ACROSS FAR NORTHERN WISCONSIN THAT WILL LINGER INTO MONDAY. SOME QUESTIONS LINGER ABOUT THE AMOUNT OF DRY AIR THAT WILL FILTER INTO THE REGION FROM LARGE SPRAWLING CANADIAN HIGH. THINK LAKE EFFECT SNOW SHOWERS WILL DIMINISH OR END MONDAY BASED ON THE LATEST MODEL RUNS FROM THIS MORNING. ATTENTION THEN TURNS TO SOME OF THE COLDEST AIR OF THE SEASON MONDAY INTO TUESDAY. VERY COLD AIR AT 850MB (-16C TO -19C) EXPECTED TO PLUNGE ACROSS THE AREA DURING THE DAY MONDAY. EXPECT STEADY OR FALLING TEMPERATURES THROUGHOUT THE DAY. HAVE DEPICTED FALLING TEMPERATURES IN THE GRIDS. THE COMBINATION OF THE COLD TEMPERATURES AND GUSTY NORTHWEST WINDS WILL CREATE WIND CHILL READINGS IN THE SINGLE DIGITS ABOVE ZERO AND TEENS MONDAY AFTERNOON. HIGH TEMPERATURES ON TUESDAY WILL BE BELOW FREEZING ACROSS MUCH OF THE AREA. COLD CANADIAN HIGH WILL DOMINATE THE WEATHER PATTERN TUESDAY THROUGH THURSDAY. POTENTIAL WEAK SYSTEM COULD BRING A CHANCE OF LIGHT SNOW THURSDAY NIGHT...BUT DECIDED TO LEAVE THIS PERIOD DRY FOR NOW DUE TO MOISTURE CONCERNS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1151 AM CST FRI NOV 8 2013 LOW CLOUDS AND FOG CONTINUE TO BURN OFF AND ERODE EARLY THIS AFTERNOON...WITH MID AND UPPER CLOUDS INCREASING FROM THE WEST. LOOK FOR THE CLOUDS TO THICKEN AND LOWER DURING THE LATE AFTERNOON AND EVENING HOURS...AS A FRONTAL SYSTEM APPROACHES. THIS SYSTEM WILL BRING PRECIP TO THE AREA AFTER 00Z TONIGHT AND CONTINUE INTO SATURDAY MORNING. RAIN IS EXPECTED AT AUW/CWA/GRB/ATW...WITH A RAIN/SNOW MIX EXPECTED AT RHI. SOME SNOW ACCUMULATION IS POSSIBLE ACROSS FAR NORTHERN WISCONSIN. CIGS/VSBYS ARE EXPECTED TO DROP TO MVFR FOR MOST LOCATIONS THIS EVENING...WITH SOME IFR CONDITIONS POSSIBLE WITH THE HEAVIER PRECIP. LLWS IS EXPECTED AFTER 03Z TONIGHT AS STRONG SOUTH/SOUTHWEST WINDS DEVELOP. LOOK FOR THE LLWS TO DIMINISH SATURDAY MORNING AS SURFACE WINDS WILL BECOME VERY GUSTY OUT OF THE WEST. && .MARINE... ISSUED AT 310 PM CST FRI NOV 8 2013 SOUTH WINDS WILL RAMP UP THIS EVENING AHEAD OF A LOW PRESSURE SYSTEM. MODELS CONTINUE TO SHOW 925MB WINDS BETWEEN 40-50 KTS BETWEEN 03-12Z SATURDAY. ONLY CONCERN IS DEGREE OF MIXING WITH WARM AIR ADVECTION. WITH IMPRESSIVE WINDS ALOFT...ONLY MINIMAL MIXING SHOULD BRING DOWN GALE FORCE GUSTS...SO WILL UPGRADE THE NEARSHORE WATERS OF LAKE MICHIGAN TO A GALE WARNING FROM 00-12Z SATURDAY. SOME GALE FORCE GUSTS ARE POSSIBLE AFTER 12Z...BUT WINDS ALOFT DIMINISH SLIGHTLY SO THEY SHOULD NOT BE AS FREQUENT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....BERSCH LONG TERM......ECKBERG AVIATION.......BERSCH MARINE.........BERSCH
Hazardous weather outlook, Nov 8, 2:49 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CST FRI NOV 8 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 249 PM CST FRI NOV 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW MIXED WITH RAIN IS LIKELY TONIGHT OVER NORTHERN WISCONSIN. UP TO TWO INCHES OF ACCUMULATION IS POSSIBLE TOWARD THE MICHIGAN BORDER...WHICH COULD LEAD TO SLIPPERY ROADS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS POSSIBLE ACROSS FAR NORTHERN WISCONSIN SUNDAY NIGHT INTO MONDAY DUE TO LAKE EFFECT LAKE EFFECT SNOW SHOWERS. SOME OF THE COLDEST AIR OF THE SEASON IS EXPECTED TO ARRIVE ON MONDAY AND THEN LINGER THROUGH TUESDAY. ON MONDAY...THE COMBINATION OF FALLING TEMPERATURES AND GUSTY NORTHWEST WINDS WILL PRODUCE WIND CHILL READINGS IN THE SINGLE DIGITS ABOVE ZERO AND TEENS. WIND CHILL READINGS ARE EXPECTED TO BE EVEN LOWER MONDAY NIGHT. PERSONS SHOULD DRESS ACCORDINGLY FOR THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SNOW MEASUREMENTS OR ANY SLEET TONIGHT. LMZ521-522-541>543-092100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 249 PM CST FRI NOV 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A GALE WARNING HAS BEEN ISSUED FOR THE COASTAL WATERS OF LAKE MICHIGAN TONIGHT. SOUTH WINDS WILL INTENSIFY TONIGHT WITH GALE FORCE GUSTS EXPECTED...MAINLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PASSAGE OF A STRONG COLD FRONT SUNDAY NIGHT MAY BRING NEAR GALE FORCE GUSTS ON MONDAY INTO MONDAY NIGHT...ESPECIALLY AROUND THE DEATH'S DOOR AREA. BERSCH/RCE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 3:39 AM CST | Small Craft Advisory | GRB | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.